# SDR HKGA20141113001

- Difficulty date: October 31, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621B
- Aircraft time: 33,062 hours, 51,822 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Angle
- Condition: Cracked
- Location: Battery Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE RT BATTERY BOX LOWER ANGLE DURING THE ABCD INSPECTION.  FABRICATED A DOUBLER, FILLERS & ANGLE FOR REPAIR.  ALL WORK WAS PERFORMED IAW SA227 SRM 57-90-10.
